Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Burning micturition after intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions

User :   HI
Doctor :   hi
Doctor :  
how can i help you?
User :  
I m having tickling effect in my groin
User :  
can you help me
User :  
why this is happening
User :  
and wht i can do to avoid this
Doctor :  
could you describe your symptom in detail?
Doctor :  
is there any pain/itching?
User :   no

User :  
but every 10 minutes i have to go for urination
Doctor :  
ok
Doctor :  
is there pain/burning sensation while passing urine?
User :  
yeah a little burning sensation
Doctor :  
ok
User :  
Can you tell me why i m facing this problem
Doctor :  
are you having fever? or having feverish sensation?
User :  
nothing like tht
Doctor :  
these symptoms suggest probable urine infection. you need a urine routine and microscopic examination
Doctor :  
to confirm/rule out infection
Doctor :  
and drink plenty of fluids/water about 10-12 glasses per day
Doctor :  
it will help you to flush out the infection
User :   Actually this problem started two days back

Doctor :  
ok
User :  
To be frank with you i got a huge erection while spending time with my girl friend
Doctor :  
in case the urine test shows infection, then you wil need antibiotics to be started to treat the infection.
User :  
but from next morning this problem started
Doctor :   ok
Doctor :  
it could be urine infection that you could have got after the intercourse
Doctor :  
get the urine test done and take treatment

Doctor :   it might need to get your girlfreind treated also
Doctor :  
as she too might be having vaginal infection
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor